# SDR USAAD01100

- Difficulty date: May 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS IN THE AFT PASSENGER CABIN WOULD NOT OPERATE CORRECTLY.  MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT CONTROL MODULE.  (M)
